# SDR CALA2018020200426

- Difficulty date: January 30, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 58,987 hours, 21,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND ON THE BS 663 BULKHEAD WEB, LBL 36, WL 196. THE CRACK IS APPROXIMATELY .5 INCH IN LENGTH. REPAIRED IAW SRM 57-10-10, REPAIR 3.
